# SDR DHL9780157C

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: C4 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FUSELAGE SKIN DAMAGED AND DELAMINATED ON AFT SIDE OF C-4 DOOR CUT-OUT.  REMOVED FASTENERS AND RESTORED CUT OUT TO ORIGINAL CONTOUR PER SRM 51-1-21.
